# SDR DALA2024080607809

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sill Drain
- Condition: Corroded
- Location: Sta 767-787 Rbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482787) CORROSION ON LOWER MAIN SILL FWD SHIELD FROM STA 767-787, RBL 20 AND WL 157. REMOVED AND REPLACED LOWER MAIN SILL FWD SHIELD STA 767-787 RBL20 WITH NEW ITEM # 146A8127U1 IAW B737 SRM 51-40-02-OG DRAWING 146A0081 REV A.
